# SDR ABXA9900724

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 3917259501
- Condition: Loose
- Location: Apu Comp
- Component: Doug
- Stage of operation: DE
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, FUEL/EXHAUST FUMES SMELL COMING FROM AIR CONDITIONING SYSTEM.  CREW USED OXYGEN FROM 1300 FEET.  RETORQUED FUEL LINE IN APU COMPARTMENT.
